zbMATH — the first resource for mathematics

\(\mathbb{L}^p\)-solutions for stochastic Navier-Stokes equations with jump noise. (English) Zbl 07109994
Summary: We study the existence and uniqueness of solutions of 2D Stochastic Navier-Stokes equation with space irregular jump noise for initial data in certain Sobolev spaces of negative order. Comparing with the Galerkin approximation method, the main advantage of this work is to use an \(\mathbb{L}^p\)-setting to obtain the solution under much weaker assumptions on the noise and the initial condition.
60 Probability theory and stochastic processes
62 Statistics
Full Text: DOI arXiv
[1] Brzeźniak, Z.; Capiński, M.; Flandoli, F., Stochastic Navier-Stokes equations with multiplicative noise, Stoch. Anal. Appl., 10, 5, 523-532, (1992) · Zbl 0762.35083
[2] Brzeźniak, Z.; Ferrario, B., A note on stochastic Navier-Stokes equations with not regular multiplicative noise, Stoch. Partial Differ. Equ. Anal. Comput., 5, 1, 53-80, (2017) · Zbl 1360.76217
[3] Brzeźniak, Z.; Hausenblas, E., Maximal regularity for stochastic convolutions driven by Lévy processes, Probab. Theory Related Fields, 145, 3-4, 615-637, (2009) · Zbl 1178.60046
[4] Brzeźniak, Z.; Hausenblas, E.; Zhu, J., 2d stochastic Navier-Stokes equations driven by jump noise, Nonlinear Anal. TMA, 79, 122-139, (2013) · Zbl 1261.60061
[5] Brzeźniak, Z.; Liu, W.; Zhu, J., Strong solutions for SPDE with locally monotone coefficients driven by Lévy noise, Nonlinear Anal. RWA, 17, 283-310, (2014) · Zbl 1310.60091
[6] Da Prato, G., Zabczyk, J., Ergodicity for Infinite Dimensional Systems, vol. 229. Cambridge University Press, 1996. · Zbl 0849.60052
[7] Dong, Z.; Xie, Y., Global solutions of stochastic 2D Navier-Stokes equations with Lévy noise, Sci. China Ser. A, 52, 1497-1524, (2009) · Zbl 1179.35354
[8] Flandoli, F.; Gatarek, D., Martingale and stationary solutions for stochastic Navier-Stokes equations, Probab. Theory Related Fields, 102, 3, 367-391, (1995) · Zbl 0831.60072
[9] Fujiwara, D.; Morimoto, H., An\( L_r\)-theorem of the Helmholtz decomposition of vector fields, J. Fac. Sci. Shinshu Univ., 3, 685-700, (1977) · Zbl 0386.35038
[10] Giga, Y., Analyticity of the semigroup generated by the Stokes operator in\( L_r \)spaces, Math. Z., 178, 3, 297-329, (1981) · Zbl 0473.35064
[11] Giga, Y., Domains of fractional powers of the Stokes operator in\( L_r \)spaces, Arch. Ration. Mech. Anal., 89, 3, 251-265, (1985) · Zbl 0584.76037
[12] Giga, Y.; Miyakawa, T., Solutions in\( L_r \)of the Navier-Stokes initial value problem, Arch. Ration. Mech. Anal., 89, 3, 267-281, (1985) · Zbl 0587.35078
[13] Goldys, B.; Röckner, M.; Zhang, X., Martingale solutions and Markov selections for stochastic partial differential equations, Stochastic Process. Appl., 119, 1725-1764, (2009) · Zbl 1177.60060
[14] Kato, T., Strong\( L^p\)-solutions of the Navier-Stokes equation in\( R^m \)with applications to weak solutions, Math. Z., 187, 4, 471-480, (1984) · Zbl 0545.35073
[15] Landau, L. D.; Lifshitz, E. M., (Sykes, J. B.; Kearsley, M. J., Course of Theoretical Physics. Vol. 5: Statistical Physics, (1968), Pergamon Press: Pergamon Press Oxford-Edinburgh-New York), Translated from the Russian
[16] Landau, L. D.; Lifshitz, E. M., (Sykes, J. B.; Reid, W. H., Course of Theoretical Physics. Vol. 6. Fluid Mechanics, (1987), Pergamon Press: Pergamon Press Oxford), Translated from the third Russian edition
[17] Liu, W.; Röckner, M., Local and global well-posedness of SPDE with generalized coercivity conditions, J. Differential Equations, 254, 725-755, (2013) · Zbl 1264.60046
[18] Liu, W.; Röckner, M., (Stochastic Partial Differential Equations: An Introduction. Stochastic Partial Differential Equations: An Introduction, Universitext, (2015), Springer) · Zbl 1361.60002
[19] Menaldi, J. L.; Sritharan, S. S., Stochastic 2-D Navier-Stokes equation, Appl. Math. Optim., 46, 1, 31-53, (2002) · Zbl 1016.35072
[20] Pazy, A., Semigroups of Linear Operators and Applications To Partial Differential Equations, (2012), Springer Science & Business Media · Zbl 0516.47023
[21] Temam, R., Navier-Stokes Equations: Theory and Numerical Analysis, (2001), American Mathematical Society · Zbl 0981.35001
[22] Veraar, M.; Weis, L., A note on maximal estimates for stochastic convolutions, Czechoslovak Math. J., 61, 136, 743-758, (2011) · Zbl 1249.60111
[23] Weissler, F. B., The Navier-Stokes initial value problem in\( L_p, \)Arch. Ration. Mech. Anal., 74, 3, 219-230, (1980) · Zbl 0454.35072
[24] Zhu, J.; Brzeźniak, Z.; Hausenblas, E., Maximal inequalities for stochastic convolutions driven by compensated Poisson random measures in Banach spaces, Ann. Inst. Henri Poincaré Probab. Stat., 53, 937-956, (2017) · Zbl 1372.60075
[25] Zhu, J.; Brzeźniak, Z.; Liu, W., Maximal inequalities and exponential estimates for stochastic convolutions driven by Lévy-type processes in Banach spaces with application to stochastic quasi-geostrophic equations, SIAM J. Math. Anal., 51, 3, 2121-2167, (2019) · Zbl 1419.60052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.